# SDR EIAA200900138

- Difficulty date: December 25, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 94,768 hours, 22,195 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 2000 FEET AGL CREW FELT A RUMBLE IN THE AIRFRAME AND DISCOVERED L1 DOOR LIGHT ON.  ADJUSTED MAIN ENTRY DOOR GUIDE CAM AS PER 52-11-04, DOOR OPS CHECK NORMAL.  THIS IS A SECOND OCCURRENCE REFERENCE SDR EIAA200900137.
